# SDR DALA2024051405177

- Difficulty date: May 10, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 36,180 hours, 4,617 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 OXYGEN PANEL LATCH BROKEN / LOCATIONS:207, DOOR KEEPS OPENING. CORRECTIVE ACTION: R/R O2 MODULE ASSY AND PERFORMED DROP TEST PER A330 AMM 35-23. OK FOR SERVICE. (0336187)
